# SDR DALA2016111108736

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 DOOR INNER CHORD CORRODED IN SEVERAL AREAS STATION 312 TO 344. MAINTENANCE INSTALLED NEW INNER CREASE CHORD P/N 654A0004-1073 ISSUE A15679, IAW SRM 51-40-05, SRM 51-40-02 & DWG 141A8110 REV E.
